• HEDAYATIAN, KARIM (Department of Mathematics, College of Sciences, Shiraz University)
  • Received : 2015.03.24
  • Accepted : 2015.05.06
  • Published : 2015.09.25


An A-m-isometric operator is a bounded linear operator T on a Hilbert space $\mathcal{H}$ satisfying $\sum\limits_{k=0}^{m}(-1)^{m-k}T^{*^k}AT^k=0$, where A is a positive operator. We give sufficient conditions under which A-m-isometries are not N-supercyclic, for every $N{\geq}1$; that is, there is not a subspace E of dimension N such that its orbit under T is dense in $\mathcal{H}$.


Hilbert space;A-m-isometry;N-supercyclicity


Supported by : Shiraz University


  1. F. Bayart, E. Matheron, Hyponormal operators, weighted shifts and weak forms of supercyclicity, Proc. Edinb. Math. Soc., (2) 49 (2006), 1-15.
  2. T. Bermudez, I. Marrero, Martinon A., On the orbit of an m-isometry, Integral Equat. Ope. Theorey, 64 (2009), 487-494.
  3. P. S. Bourdon, Orbits of hyponormal operators, Michigan Math. J., 44 (1997), no. 2, 345-353.
  4. P. S. Bourdon, N. S. Feldman, and J. H. Shapiro, Some properties of N-supercyclic operators, Studia Math. 165 (2004), 135-157.
  5. M. Faghih-Amadi, Powers of A-m-isometric operators and their supercyclicity, to appear in Bull. Malays. Math. Sci. Soc.
  6. M. Faghih-Ahmadi, K. Hedayatian, Hypercyclicity and supercyclicity of m-isometric operators, Rocky Mountain J. Math., 42 (2012), 15-23.
  7. N. S. Feldman, N-supercyclic operators, Studia Math., 151 (2002), 141-159.
  8. H. M. Hilden, L. J. Wallen, Some cyclic and non-cyclic vectors of certain operators, Indiana Univ, Math. J., 23 (1973/74), 557-565.
  9. R. Rabaoui, A. Saddi, On the orbit of an A-m-isometry, Annales Mathematicas Silesianae, 26 (2012), 75-91.
  10. O. A. M. Sid Ahmed, A. Saddi, A-m-Isometric operators in semi-Hilbertian spaces, Linear Algebra Appl., 436 (2012), 3930-3942.
  11. J. Agler, M. Stankus, m-isometric transformations of Hilbert space I, Integral Equat. Ope. Theory 21 (1995), 383-429.
  12. J. Agler, M. Stankus, m-isometric transformations of Hilbert space II, Integral Equat. Ope. Theory 23 (1995), 1-48.
  13. J. Agler, M. Stankus, m-isometric transformations of Hilbert space III, Integral Equat. Ope. Theory 24 (1996), 379-421.
  14. F. Bayart, m-isometries on Banach spaces, Math. Nachr., 284 (2001), 2141-2147.

Cited by

  1. ( A , m )-isometries on Hilbert spaces vol.540, 2018,